On regular fréchet-lie groups VI: Infinite dimensional lie groups which appear in general relativity

Hideki Omori, Yoshiaki Maeda, Akira Yoshioka, Osamu Kobayashi

    Research output: Contribution to journalArticlepeer-review

    7 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)217-246
    Number of pages30
    JournalTokyo Journal of Mathematics
    Issue number2
    Publication statusPublished - 1983 Jun

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this